Density of automorphic points in deformation rings of polarized global Galois representations

Hellmann, Eugen; Margerin, Christophe M.; Schraen, Benjamin

Research article (journal) | Peer reviewed

Details about the publication

JournalDuke Mathematical Journal (Duke Math. J.)
Volume171
Issue13
Page range2699-2752
StatusPublished
Release year2022
DOI10.1215/00127094-2021-0080
KeywordsMathematik

Authors from the University of Münster

Hellmann, Eugen
Professorship for theoretical mathematics (Prof. Hellmann)